# SDR ASAA2014102109453

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 7,450 hours, 2,332 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EEC BITE SHOWS FAULT 77-30842 "THE TOP RT EGT SIGNAL, T495S1, IS OUT OF RANGE" LOGGED FOR ALL 10 LEGS IN EEC MEMORY.  FAULT CODE 77-30842 IS A "LONG TERM" FAULT.  ACFT GROUNDED.  ACCOMPLISHED T/S FOR FAULT CODE 77-30842 IAW FIM 77-21 TASK 801.  PERFORMED EGT CONN. CLEANING IAW MM 77-21-00-140-801 WITH ALL CONNECTORS IN TABLE 2 CLEANED.  EGT READINGS BEFORE CLEANING: S1-128.88, S2-40.40, S3-37.32, S4-81.90. EGT READING AFTER CLEANING: S1-38.11, S2-18.72, S3-20.44, S4-33.59.  EGT READINGS NOW WITHIN LIMITS IAW MM 77-21-00-140-801 AND FIM 77-21, TASK 801. PERFORMED EEC TEST IAW MM 73-21-00-700-804-F00 WITH NO FAULTS NOTED.
